# SDR SWIA200717827

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 22,852 hours, 18,722 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Part serial: 95180H1241
- Condition: Cracked
- Location: Cockpit
- Part time: 11 hours, 10 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND LEFT WINDSHIELD CRACKED.  REPLACED LEFT WINDSHIELD IAW RII 56-220-1000.  OPERATIONAL CHECKS GOOD.
